Journal of clinical pharmacy and therapeutics · 2020
Marked decrease of tacrolimus blood concentration caused by compound Chinese herbal granules in a patient with refractory nephrotic syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yang Peipei, He Fan, Tan Mei, Zhong Fazhan, Liao Xin, Li Yingjie, Deng Hui, Mo Xiaolan
Аннотация
WHAT IS KNOWN AND OBJECTIVE: The blood concentration of tacrolimus can be affected by co-administrated drugs. The objective is to draw more attention to herb-drug interactions in China, where herbal medicines are commonly used.
CASE DESCRIPTION: The blood concentration of tacrolimus in a girl with refractory nephrotic syndrome decreased nearly a half despite no change in dose. Nebulizer therapy, cyclophosphamide and a compound Chinese herbal medicine were the only additional treatments than usual.
WHAT IS NEW AND CONCLUSION: The most possible cause of the decrease in tacrolimus concentration was the administration of Radix Astragali among compound Chinese herbal medicine granules.
CASE DESCRIPTION: The blood concentration of tacrolimus in a girl with refractory nephrotic syndrome decreased nearly a half despite no change in dose. Nebulizer therapy, cyclophosphamide and a compound Chinese herbal medicine were the only additional treatments than usual.
WHAT IS NEW AND CONCLUSION: The most possible cause of the decrease in tacrolimus concentration was the administration of Radix Astragali among compound Chinese herbal medicine granules.